Solutions of generalized fractional perturbed Zakharov-Kuznetsov equation arising in a magnetized dusty plasma



Título del documento: Solutions of generalized fractional perturbed Zakharov-Kuznetsov equation arising in a magnetized dusty plasma
Revue: Revista mexicana de física
Base de datos: PERIÓDICA
Número de sistema: 000447363
ISSN: 0035-001X
Autores: 1
Instituciones: 1Lafayette College, Department of Mathematics, Easton, Pensilvania. Estados Unidos de América
Año:
Periodo: Nov-Dic
Volumen: 67
Número: 6
País: México
Idioma: Inglés
Tipo de documento: Artículo
Enfoque: Analítico, teórico
Resumen en inglés The generalized fractional perturbed (3+1) -dimensional Zakharov-Kuznetsov (PZK) equation, which appears in the magnetized two-ion-temperature dusty plasma, and quantum physics is considered. The sub-equation method in the conformable sense is proposed to obtain exact solutions to this equation. The new solutions obtained by the proposed method are dark soliton, multi-soliton, solitary wave, kink-shape, bell-shaped soliton, and periodic solutions that are substantial in the field of mathematical physics and can be of relevance in the field of plasma physics, also for future research
Disciplinas: Física y astronomía
Palabras clave: Física,
Ecuación dimensional perturbada de Zakharov-Kuznetsov,
Derivada conformable,
Método de sub ecuación,
Ecuación de Riccati,
Física matemática
Keyword: Physics,
Perturbed dimensional Zakharov-Kuznetsov equation,
Conformable derivative,
Sub-equation method,
Riccati equation,
Mathematical physics
Texte intégral: Texto completo (Ver HTML) Texto completo (Ver PDF)